MAUDE Adverse Event Report: ARTHREX, INC. BRIDGE, XL,QC, 2 STPCK F/3.5MM HIP SCOPE; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. BRIDGE, XL,QC, 2 STPCK F/3.5MM HIP SCOPE; ARTHROSCOPIC ACCESSORIES
Model Number BRIDGE, XL,QC, 2 STPCK F/3.5MM HIP SCOPE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the hip arthroscopy, a stopcock of the device broke off.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device (ar-3373-4002h).It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
BRIDGE, XL,QC, 2 STPCK F/3.5MM HIP SCOPE
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25028355
Report Number1220246-2026-02550
Device Sequence Number10126914
Product Code NBH
UDI-Device Identifier00888867195448
UDI-Public(01)00888867195448(11)230605(10)1742751
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBRIDGE, XL,QC, 2 STPCK F/3.5MM HIP SCOPE
Device Catalogue NumberAR-3380-4004H
Device Lot Number1742751
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown